Last reply 1 year ago
Aubagio skin lesions

So I started Aubagio a few months ago but I may not have listened to my doctor properly. I’ve been having sores on my feet and hands and they’re peeling now. It looks terrible. It started last year but now I’m seriously worried. Should I tell my neuro? It’s getting worse every day and the balms that dermatologists suggest aren’t working. I’m also on so many meds for psychiatric, epileptic issues on top of MS. I know I shouldn’t smoke but I do. Seriously considering quitting that habit. Could this be my meds or another illness? I’m calling my neuro and psychiatrist on Monday as soon as I get to work. Super worried.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
1 year ago

@mschronic , if these skin problems started after you started Aubagio, then I would definitely raise the issue with your Neuro.

Here’s a description of the Aubagio, together with the contraindications and side-effects :-

https://www.drugs.com/aubagio.html

And, yes, giving up smoking would be beneficial to both your health and your pocket. 😉

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.